Abstract and Applied Analysis
Volume 4 (1999), Issue 4, Pages 231-242
Semilinear elliptic equations having asymptotic limits at zero and infinity
1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901-6997, FL, USA
2Department of Mathematics, University of California Irvine, Irvine 92697-3875, CA, USA
Received 22 October 1999
Copyright © 1999 Kanishka Perera and Martin Schechter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain nontrivial solutions for semilinear elliptic boundary
value problems having resonance both at zero and at infinity, when the nonlinear term has asymptotic limits.